A new proof of Balinski's theorem on the connectivity of polytopes

Pineda Villavicencio, Guillermo 2021, A new proof of Balinski's theorem on the connectivity of polytopes, Discrete Mathematics, vol. 344, no. 7, pp. 1-3, doi: 10.1016/j.disc.2021.112408.

Attached Files
Name Description MIMEType Size Downloads

Title A new proof of Balinski's theorem on the connectivity of polytopes
Author(s) Pineda Villavicencio, GuillermoORCID iD for Pineda Villavicencio, Guillermo orcid.org/0000-0002-2904-6657
Journal name Discrete Mathematics
Volume number 344
Issue number 7
Article ID 112408
Start page 1
End page 3
Total pages 3
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2021-07
ISSN 0012-365X
Keyword(s) Polytope
Connectivity
Separator
Balinski’s theorem
Boundary complex
Link
Language eng
DOI 10.1016/j.disc.2021.112408
Indigenous content off
Field of Research 0101 Pure Mathematics
0102 Applied Mathematics
0802 Computation Theory and Mathematics
HERDC Research category C1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30150427

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 4 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Wed, 28 Apr 2021, 16:09:08 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.